Jump to content
CrazyBoards.org

Recommended Posts

I’m constantly anxious. I don’t know what to do. I just feel so uneasy, uncomfortable and restless. Benzos are off the table. I’m still on a low dose of clonaz but tapering off it. It doesn’t work anymore anyway. I’ve never tried a TCA but anything fattening is not too appealing. I gained weight on Lyrica so gabapentin and lyrica are probably not a good idea either. Therapy doesn’t help. What can I do?

Share this post


Link to post
Share on other sites

@mcjimjam It seems like your regimen isn't cutting it. Is this new symptom or has it always been the case? Can't see a med you're on that might exacerbate it, except for maybe Rexulti, or Prozac...You could maybe increase Seroquel or try a more calming AD (like Citalopram, Paxil) Effexor also is great (at least for me) at low doses for wiping out anxiety, but of course YMMV..

  • Like 1

Share this post


Link to post
Share on other sites
10 hours ago, mcjimjam said:

I’m constantly anxious. I don’t know what to do. I just feel so uneasy, uncomfortable and restless. Benzos are off the table. I’m still on a low dose of clonaz but tapering off it. It doesn’t work anymore anyway. I’ve never tried a TCA but anything fattening is not too appealing. I gained weight on Lyrica so gabapentin and lyrica are probably not a good idea either. Therapy doesn’t help. What can I do?

I agree with @Blahblah'  's suggestion of possibly increasing Seroquel, and maybe replacing Prozac with a more calming AD......Prozac tends to be stimulating for many people.

Also, I would suggest looking into Buspar (buspirone)....It is an anti-anxiety med.....It doesn't work for everyone, but might be worth a try for you.

Edited by CrazyRedhead

Share this post


Link to post
Share on other sites
On 1/14/2020 at 10:59 PM, Blahblah said:

@mcjimjam It seems like your regimen isn't cutting it. Is this new symptom or has it always been the case? Can't see a med you're on that might exacerbate it, except for maybe Rexulti, or Prozac...You could maybe increase Seroquel or try a more calming AD (like Citalopram, Paxil) Effexor also is great (at least for me) at low doses for wiping out anxiety, but of course YMMV..

I can’t do Seroquel increase cuz it is giving me heat hives. I’m tapering off it. A different AD might be worth a try. I’ll ask the doc. Thanks.

On 1/15/2020 at 12:48 AM, CrazyRedhead said:

I agree with @Blahblah'  's suggestion of possibly increasing Seroquel, and maybe replacing Prozac with a more calming AD......Prozac tends to be stimulating for many people.

Also, I would suggest looking into Buspar (buspirone)....It is an anti-anxiety med.....It doesn't work for everyone, but might be worth a try for you.

I’ll keep buspar in mind, thanks.

Share this post


Link to post
Share on other sites

Really low dose typical AP? If you and your pdoc feel you’ve gone through all the mainstream options 

Share this post


Link to post
Share on other sites
3 hours ago, Iceberg said:

Really low dose typical AP? If you and your pdoc feel you’ve gone through all the mainstream options 

Stelazine! ❤️❤️❤️Definitely a life changer with me, alongside oxazepam and hydroxyzine pamoate.

* * *

If your signature is up to date, your thyroxine dose could possibly be too high and cause you to be hyperthyroid, which can definitely cause anxiety, but I'm sure you have regular blood testing done to keep up with that.

Another definite possibility is the phentermine. The first time I took it when I was still stimulant-naïve was like a panic attack in a pill for me. It still makes me pretty edgy as its predominantly noradrenergic.

What could possibly help at least the somatic symptoms of anxiety like jitteriness and racing heart/chest pain would be a beta blocker like propranolol. Sometimes a tiny dose of propranolol (10 mg) as needed from time to time is all people need, sometimes people need larger, regular doses, and for that the long acting version is in my opinion better, but the lowest dose it comes in is 60 mg, so you have to be taking at least that much to need it.

Share this post


Link to post
Share on other sites
On 1/13/2020 at 10:42 PM, mcjimjam said:

I’m constantly anxious. I don’t know what to do. I just feel so uneasy, uncomfortable and restless. Benzos are off the table. I’m still on a low dose of clonaz but tapering off it. It doesn’t work anymore anyway. I’ve never tried a TCA but anything fattening is not too appealing. I gained weight on Lyrica so gabapentin and lyrica are probably not a good idea either. Therapy doesn’t help. What can I do?

Risperidone was great for the "I'm going to have a seizure, heart attack, and stroke simultaneously" feeling. And for me it works well at very low doses. I liked 0.5mg in the morning and 1mg at night (1.5mg total). Any more than 2 or 2.5mg in one day and it makes me numb and depressed and is overkill.

Edited by Sephiroth999

Share this post


Link to post
Share on other sites
On 1/14/2020 at 8:48 AM, CrazyRedhead said:

I agree with @Blahblah'  's suggestion of possibly increasing Seroquel, and maybe replacing Prozac with a more calming AD......Prozac tends to be stimulating for many people.

Also, I would suggest looking into Buspar (buspirone)....It is an anti-anxiety med.....It doesn't work for everyone, but might be worth a try for you.

For me gabapentin and/or risperidone works for what he is describing. Gabapentin for "body" anxiety and risperidone for "mental" anxiety. Or both at times for me.

Share this post


Link to post
Share on other sites
On 1/14/2020 at 7:48 AM, CrazyRedhead said:

I agree with @Blahblah'  's suggestion of possibly increasing Seroquel, and maybe replacing Prozac with a more calming AD......Prozac tends to be stimulating for many people.

Also, I would suggest looking into Buspar (buspirone)....It is an anti-anxiety med.....It doesn't work for everyone, but might be worth a try for you.

Just be careful with Paxil should you be put on that. It has a very severe withdrawal syndrome that is said to be worse than Effexor's.

Celexa or Lexapro might be a good one for you, probably leaning more towards Lexapro.

BuSpar made me manic as hell, even 5 mg/day, just watch out for that one. It's a good drug for those for whom it works, but others it either doesn't do anything or it causes rage attacks (what happened with me, like super uncharacteristically rage-y).

Share this post


Link to post
Share on other sites

My doctors haven’t changed any meds yet. I see a psychiatrist soon. I was thinking about trying a TCA since I never have.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...